# SDR SWAA2015060240308

- Difficulty date: May 11, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6549509
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE MID FLAP NR 1 CARRIAGE FRAME SUPPORT CORRODED.  REPAIRED SUPPORT IAW CMM.
